# SDR SWIA200413814

- Difficulty date: August 27, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 22,218 hours, 20,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5114
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 3,992 hours, 3,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT OUTBOARD SPOILERONS FAULT WITH SPOILERONS STATUS MESSAGE.  REMOVED AND REPLACED LT OUTBOARD SPOILERON PCU IAW MM 27-82-00.  OPERATIONAL CHECK GOOD.
